# SDR P5CA0601459

- Difficulty date: March 24, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 18,630 hours, 3,224 cycles
- Engine: Ge CF680C2*
- Engine time: 18,630 hours, 3,224 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B5F
- Part serial: 706364
- Condition: Fod
- Location: Nr 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

APPROACHING V1 LOUD BANG WITH FLASH OBSERVED.  REJECTED TAKEOFF AT 128KTS AT END OF RUNWAY NR 3, ENGINE EGT AT 800 DEG.  PERFORMED HIGH-ENERGY STOP INSPECTION.  PERFORMED BOROSCOPE INSPECTION, FOUND 11TH AND 12TH STAGE BLADES FOD'D.  REMOVED AND REPLACED NR 3 ENGINE PER PAC-JCP71-00-001A AND 2A.  ENGINE RUN AND LEAK CHECK NORMAL.
